MAUDE Adverse Event Report: ARTHREX, INC. Ø9X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø9X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø9X 30MM BC IF SCRW, VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 09/13/2024, it was reported by a sales representative via email that an ar-4030c-09 fastthread biocomposite interference screw broke during insertion.The case was completed by removing the screw, and additional fixation was placed.This was discovered during an acl reconstruction procedure on (b)(6) 2024.
 
Event or Problem Description
Additional information received on 9/23/2024: the case was completed using another ar-4030c-09 fastthread biocomposite interference screw.The case was briefly delayed but not outside the realm of normalcy.It is unknown if additional anesthesia was used.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the screw.

Brand Name
Ø9X 30MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20280174
Report Number1220246-2024-07809
Device Sequence Number12734058
Product Code MAI
UDI-Device Identifier00888867277663
UDI-Public(01)00888867277663(11)230404(17)270331(10)15076177
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ9X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-09
Device Lot Number15076177
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer09/23/2024
06/10/2025
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date10/01/2024
07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown